# SDR DXTA2009060303675

- Difficulty date: June 2, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N275QS
- Make and model: Amd FALCON2000
- Aircraft serial: 075
- Aircraft time: 8,790 hours, 5,456 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 7G10521
- Part serial: 164
- Condition: Leaking
- Location: Parking Brake
- Part time: 5,456 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, MASTER CAUTION WITH PUMP HYD NR 2 ANNUNCIATOR ILLUMINATED. HYD NR 2 PSI CYCLED BETWEEN 1600/1800. RAN CHECKLIST RETURNS TO DEPARTURE UNEVENTFULLY- NOTED LOSS OF FLUID ON RAMP.   REMOVED PARKING BRAKE PRESSURE SWITCH AND INSTALLED NEW PRESSURE SWITCH IAW MM 32-45-01  BLEED BRAKES LEAK AND OPS CHECK GOOD ALL WORK DONE IAW MM 32-419
